Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 38, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 16, 2019, 3:31 PM CDT for Dallas County, Texas. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2019, 3:31 PM CDT (20:31 UTC)
- Expired
- Jun 16, 2019, 4:00 PM CDT
- In force
- 29 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 56 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 3:45 PM CDT | TORNADO | 1 E Farmers Branch, TX | A BRIEF TORNADO IS BELIEVED TO HAVE MOVED NORTHWEST ACROSS PART OF FARMERS BRANCH NEAR THE JOHNSON`S OUTPOST YMCA ON VALLEY VIEW LANE. PART OF THE ROOF WAS TORN OFF OF THE BUILDING AND THE ROOF WAS BLOWN TO THE NORTHWEST. OTHER TREE DAMAGE WAS NOTED STRETCHING |
| Jun 16, 3:47 PM CDT | TSTM WND DMG | Farmers Branch, TX | MULTIPLE UNITS DAMAGED AT THE VILLA CREEK APARTMENTS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 16, 1:01 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 439 J/kg
- Mixed-layer CIN
- -332 J/kg
- Mixed-layer LCL
- 640 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 316 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.0
The text
As transmitted.
631
WFUS54 KFWD 162031
TORFWD
TXC113-162100-
/O.NEW.KFWD.TO.W.0038.190616T2031Z-190616T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
331 PM CDT Sun Jun 16 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northwestern Dallas County in north central Texas...
* Until 400 PM CDT.
* At 331 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Euless, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Irving around 340 PM CDT.
Farmers Branch and University Park around 350 PM CDT.
Carrollton and Addison around 355 PM CDT.
Richardson around 400 PM CDT.
This includes Interstate 35E between mile markers 435 and 441.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3287 9673 3283 9703 3288 9703 3298 9684
3298 9673
TIME...MOT...LOC 2031Z 243DEG 35KT 3286 9702
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
303 follow-up statements
520
WWUS54 KFWD 162043
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
343 PM CDT Sun Jun 16 2019
TXC113-162100-
/O.CON.KFWD.TO.W.0038.000000T0000Z-190616T2100Z/
Dallas TX-
343 PM CDT Sun Jun 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN DALLAS COUNTY...
At 343 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Farmers Branch, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Carrollton and Addison around 355 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3287 9693 3292 9696 3298 9684 3298 9673
3288 9673
TIME...MOT...LOC 2043Z 243DEG 29KT 3291 9691
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
30043
WWUS54 KFWD 162050
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
350 PM CDT Sun Jun 16 2019
TXC113-162100-
/O.CON.KFWD.TO.W.0038.000000T0000Z-190616T2100Z/
Dallas TX-
350 PM CDT Sun Jun 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTH
CENTRAL DALLAS COUNTY...
At 350 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Farmers Branch, moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
north central Dallas County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3291 9686 3296 9689 3298 9684 3298 9673
3291 9673
TIME...MOT...LOC 2050Z 244DEG 30KT 3293 9685
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
30938
WWUS54 KFWD 162056
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
356 PM CDT Sun Jun 16 2019
TXC113-162104-
/O.EXP.KFWD.TO.W.0038.000000T0000Z-190616T2100Z/
Dallas TX-
356 PM CDT Sun Jun 16 2019
...THE TORNADO WARNING FOR NORTH CENTRAL DALLAS COUNTY WILL EXPIRE AT
400 PM CDT...
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning will be allowed to expire.
However small hail, gusty winds and heavy rain are still possible
with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
Dallas and Southern Collin Counties until 430 PM.
LAT...LON 3291 9686 3296 9689 3298 9684 3298 9673
3291 9673
TIME...MOT...LOC 2054Z 243DEG 35KT 3295 9681
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 16, 11:54 AM CDT, 3 hours 37 minutes earlier.
Area forecast discussion, Jun 16, 11:54 AM CDT, 3 hours 37 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1154 AM CDT Sun Jun 16 2019 .MESOSCALE UPDATE... The morning MCS across the southeast zones continues to propagate slowly southward and should exit the area in the next few hours. Training storms and slow movement has produced 2+ inch rainfall totals over the past few hours, which has resulted in some minor flooding from Palestine to Fairfield southward. This threat should be winding down as activity continues to push steadily south. In the meantime, convection along the southern CWA boundary will need to be watched for the next hour or so until the threat shifts south of the region. The focus will then shift to the rest of the forecast area where hi-res CAMs continue to key in on additional thunderstorm development this afternoon. Lingering storms along the Red River have thus far been benign due to a lack of instability. However, scattering clouds and the resulting insolation have already produced a noticeable increase in surface instability with CAPE already approaching 2000 J/KG along the I-20 corridor. At this time, it appears that convective initiation is likely around mid afternoon as forcing associated with a shortwave arrives from the northwest. Given the impressive instability expected, modest flow aloft will be more than sufficient for a few severe storms with damaging winds the primary concern. Activity will likely become organized into another southward-moving MCS this evening before exiting to the south tonight. A special 18Z sounding seemed appropriate given potential along with the uncertainty, so a balloon release will be forthcoming and the data should be available early this afternoon. Bishop && .AVIATION... /Issued 714 AM CDT Sun Jun 16 2019/ /12 TAFS/ Showers and thunderstorms continue to move through parts of North Texas this morning, but most of the activity is now east of the major airports. Ceilings are quite variable with IFR cigs across parts of the Metroplex to VFR along the Red River. As precipitation continues to move east, we should see a gradual improvement to VFR across the region by mid morning. The main challenge for the remainder of the forecast will be timing of additional thunderstorm chances. Latest high resolution guidance suggests additional thunderstorms developing around midday to the north and west of the Metroplex, but this may be a bit aggressive. Morning activity has eroded much of the surface based instability generally north of I-20 and this will take some time to recover. Winds will recover to a south-southeast direction through the morning allowing better moisture to stream back northward into the afternoon. With an upstream shortwave trough in a favorable position to provide some forcing through the afternoon and temperatures warming into the upper 80s and lower 90s, we should become moderately unstable by mid/late afternoon. Scattered thunderstorms will likely develop along the Red River and spread southward through the evening. We'll have a VCTS in for the Metroplex sites by 22Z with a TEMPO for TSRA from 23-02Z. At Waco, thunderstorms should arrive a little later and we'll have a TEMPO for TSRA from 2-5Z tonight. Timing of these individual clusters of storms is difficult and may need to be adjusted through the day. Dunn && .DISCUSSION... /Issued 428 AM CDT Sun Jun 16 2019/ /Today through Saturday/ A wavy westerly flow regime will persist across the Southern Plains through most of the upcoming week, bringing continued unsettled weather to North and Central Texas. Pinpointing the initiation zone and timing of individual convective rounds remains challenging, and confidence in each specific forecast period is not great. Having said that, it's clear that most of our region will receive a generous round of additional rainfall through Wednesday. Given the amount of instability present, we continue to be concerned with the possibility of strong/damaging wind gusts with some of these convective clusters. However, with copious precipitable water values persisting over our region, isolated heavy rainfall/flash flooding is also becoming a concern for the next 24-36 hours. Today/Tonight... The latest in a series of mid-level shortwaves is currently located in western KS and the TX Panhandle. The convective cluster moving across North Texas early this morning (induced by this shortwave) will continue to decay through daybreak, leaving lingering activity in our eastern/southeast zones prior to noon. A thermal boundary associated with this complex will probably set up across our east central through south central counties, potentially setting the stage for renewed development here this afternoon. Have thus kept higher PoPs in these areas. Was originally pretty confident that much of our western/northern counties would be generally rain-free through the day, albeit mostly cloudy, warm and muggy. However, I'm a little concerned by the HRRR, which continues to initiate new convection over SW OK/NW TX and push it into the Metroplex before 00z. Believe this faster solution is overdone, but not completely out of the question given expected destabilization in these areas and the continued upstream location of the shortwave. Am thus holding onto chance PoPs in our west central through north central zones for later this afternoon, and wouldn't be completely shocked if we do get our next round into our northwest counties before evening. If we don't see our next round of organized convection prior to sunset, we'll very likely see it materialize this evening and overnight. The GFS, Euro and NAM all exhibit a decent precipitation signal across our northern counties in the 03-12z window, triggered once again by the slow-moving shortwave that will be moving across OK and north TX. Not overly confident about a damaging wind threat with this next round tonight, but it certainly can't be ruled out, given the continued steep mid-level lapse rates and the overall plentiful supply of instability. Of comparable concern will be the potential for locally heavy rainfall and isolated flooding. This morning's convective round will leave some pockets of 1"+ rain totals, with much of the area's soils re-moistened. This may facilitate better runoff tonight, particularly if any of the storms slow up and/or train repeatedly over certain areas. Not confident enough about a Flash Flood Watch, but the key takeaway here is that we need to stay alert for this possibility through at least tonight. Monday through Wednesday... Made very few changes to the previous forecast for this timeframe. The aforementioned pesky shortwave should move into Arkansas/northern Louisana by Monday afternoon, leaving much of our area (temporarily) in a slightly suppressed northwesterly flow regime. The convection expected to affect us early Monday morning should slide eastward into our far eastern zones after daybreak, and have kept the higher PoPs in these areas. Maintained chance PoPs elsewhere, but would not be surprised if most of the region is rain free for much of Monday. The subtle ridging pattern will persist into Tuesday, though with our very moist, unstable airmass going absolutely nowhere, guidance is hinting at scattered shower/thunderstorm activity redeveloping in our northernmost counties Tuesday afternoon. Beyond this point, the GFS and Euro diverge a bit in the arrival of the next shortwave, but it's a safe bet that it'll slide across our area sometime between Tuesday night and Wednesday. This feature should induce additional scattered convection across the northern half of our area Wednesday, but it's doubtful the coverage/intensity of the rainfall pattern will be a significant compared with the Sunday- Monday activity. Wednesday will probably also be the first day that our afternoon temps start to climb decently above seasonal levels. Thursday through Saturday... Compared with the weekend and early portion of the week, this latter half of the week will be significantly more rain-free and hotter. While enough low-level moisture/instability will be available for scattered diurnal convection, synoptic-scale ridging will assert itself over the region, and this will induce a healthy rise in afternoon temperatures. We should see mid to upper 90s across much of the forecast area from Thursday through Saturday. With dewpoints remaining in the 70s, heat index values will be pushing the century mark in many areas. Bradshaw && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 87 70 89 72 91 / 30 70 50 30 30 Waco 89 72 91 73 94 / 40 70 40 20 20 Paris 82 67 83 69 86 / 80 70 70 40 40 Denton 86 69 88 71 90 / 40 60 50 30 30 McKinney 86 69 86 72 90 / 40 70 60 40 30 Dallas 87 72 89 73 91 / 30 70 60 30 30 Terrell 87 70 89 72 91 / 40 60 60 30 30 Corsicana 86 71 86 72 90 / 60 70 60 30 20 Temple 89 72 91 74 94 / 40 50 40 20 20 Mineral Wells 87 69 89 70 92 / 30 60 30 30 20 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 30/26
Hazardous weather outlook, Jun 16, 3:14 PM CDT, 17 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 314 PM CDT Sun Jun 16 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171230- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 314 PM CDT Sun Jun 16 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorms will continue across much of the area through tonight, with the greatest risk coverage expected to be along and west of I-35. Some storms could be severe with initial storms containing a hail and wind threat. Later this evening, damaging winds will be the main threat as activity shifts south into Central Texas. Heavy rainfall and localized flooding will be a threat through tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorm chances will continue Monday through Wednesday, but coverage of storms is expected to be more scattered. The strongest storms could produce damaging winds. Locally heavy rainfall and frequent lightning will also be threats. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested through tonight, especially for areas near and west of I-35.
In the hours before
Local storm report, Jun 16, 2:50 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
250 PM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM HAIL 2 NNE SPRINGTOWN 33.00N 97.67W
06/16/2019 E1.50 INCH PARKER TX TRAINED SPOTTER
PING PONG BALL SIZE HAIL NNE OF SPRINGTOWN.Local storm report, Jun 16, 3:05 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
305 PM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL RENO 32.95N 97.58W
06/16/2019 E1.00 INCH PARKER TX PUBLIC
QUARTER SIZE HAIL REPORT RECEIVED VIA TWITTER.Local storm report, Jun 16, 3:06 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
306 PM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 PM HAIL PELICAN BAY 32.92N 97.52W
06/16/2019 E0.88 INCH TARRANT TX AMATEUR RADIO
NICKEL SIZE HAIL REPORTED NEAR PELICAN BAY.Local storm report, Jun 16, 3:14 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
314 PM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND GST FORT WORTH 32.75N 97.34W
06/16/2019 M63 MPH TARRANT TX AWOS
WIND GUST TO 63 MPH OBSERVED AT FORT WORTH NAVAL AIR
STATION JRB (KNFW).Local storm report, Jun 16, 3:20 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
320 PM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND GST FORT WORTH 32.75N 97.34W
06/16/2019 M66 MPH TARRANT TX ASOS
WIND GUST TO 66 MPH MEASURED AT FORT WORTH ALLIANCE
AIRPORT (KAFW).Local storm report, Jun 16, 3:29 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT SUN JUN 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL BEDFORD 32.85N 97.13W
06/16/2019 E1.00 INCH TARRANT TX BROADCAST MEDIA
QUARTER SIZE HAIL REPORTED IN BEDFORD.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:41 PM CDT | River Flood Warning | FWD | Hunt | 52 hr |
| Jun 15, 7:41 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 49 hr |
| Jun 15, 11:33 PM CDT | Special Weather Statement | FWD | Stephens, Young | 27 min |
| Jun 15, 11:52 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 38 min |
| Jun 16, 12:27 AM CDT | Severe Thunderstorm Warning | FWD | Jack, Young | 63 min |
| Jun 16, 12:46 AM CDT | Special Weather Statement | FWD | Montague | 29 min |
| Jun 16, 5:36 AM CDT | Areal Flood Advisory | FWD | Collin, Denton | 114 min |
| Jun 16, 7:53 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Jun 16, 10:28 AM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Leon | 3 hr |
| Jun 16, 12:28 PM CDT | Special Weather Statement | FWD | Young | 32 min |
| Jun 16, 12:40 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 65 min |
| Jun 16, 12:40 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 65 min |
| Jun 16, 1:43 PM CDT | Flash Flood Warning | FWD | Jack, Palo Pinto, Stephens, Young | 3 hr |
| Jun 16, 1:54 PM CDT | Special Weather Statement | FWD | Robertson | 36 min |
| Jun 16, 2:00 PM CDT | Special Weather Statement | FWD | Stephens | 30 min |
| Jun 16, 2:29 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 61 min |
| Jun 16, 2:36 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 39 min |
| Jun 16, 2:55 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Tarrant | 65 min |
| Jun 16, 3:10 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Somervell | 65 min |
| Jun 16, 3:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 62 min |
| Jun 16, 3:50 PM CDT | Areal Flood Advisory | FWD | Dallas, Denton, Tarrant | 3 hr |
| Jun 16, 4:02 PM CDT | Special Weather Statement | FWD | Ellis | 28 min |
| Jun 16, 4:15 PM CDT | Severe Thunderstorm Warning | FWD | Ellis | 45 min |
| Jun 16, 4:26 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Hunt, Kaufman, Rockwall | 49 min |
| Jun 16, 4:38 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 67 min |
| Jun 16, 4:51 PM CDT | Special Weather Statement | FWD | Bell | 24 min |
| Jun 16, 5:16 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 59 min |
| Jun 16, 5:37 PM CDT | River Flood Warning | FWD | Dallas | 21 days |
| Jun 16, 5:58 PM CDT | Special Weather Statement | FWD | Bosque | 32 min |
| Jun 16, 6:08 PM CDT | Special Weather Statement | FWD | Bell | 37 min |
| Jun 16, 6:21 PM CDT | Special Weather Statement | FWD | Robertson | 24 min |
| Jun 16, 6:31 PM CDT | Areal Flood Advisory | FWD | Anderson, Freestone, Limestone | 119 min |
| Jun 16, 6:52 PM CDT | Special Weather Statement | FWD | Bell, McLennan | 23 min |
| Jun 16, 6:58 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, Falls, McLennan | 2 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.